Brother John’s

May 11, 2008

Results from the Digitek Posts

Filed under: Health — Brother John @ 9:22 pm
Tags:

Stats resulting from Digitek posts.

Well I wondered if Don Smith and I could make a difference with our posts on the Digitek recall. We knew that if we could help even one person out there it would be well worthwhile. Well just look what it did to my daily statistics on visits to my blogsite! Wow! I have a rather quiet site since I don’t get enough time to post regulary to it. I’m sure Don’s will be through the roof! So Amazing! Don? We done good!

And let’s not forget the “After” Digitek stats… Smile

_blank

About these ads

5 Comments »

  1. Brother John I have been taking care of my 85 year old mother who is on Hospice for her heart and lungs. She takes Digokin and the number on the pill on your site is the same number as on her pills. Four days ago she got so sick she said she wish she would die, she was nauseated but couldn’t get anything up, she had stomach cramps real bad and set on the edge of her bed saying, “Oh God help me, oh God help me” over and over and this went on for two days. The Hospice nurses and LVN’s did not know what caused the nausea and now I wonder if it is the medicine that is suppose to be helping her that I get her to take every day. My mother is a fine woman and she has fought congestive heart failure, had a mycro valve replaced and has lung damage from working in a cigarette smoked filled room working as the club manager for the Elks Lodge for twenty years. I received a call tonight saying there was a message at Kaiser Permante her insurance carrier and when I called it I got a recording stating that she was given Digokin between November 1st and the present that was being recalled and told her to take it to the pharmacy and they would replace it with a 30 day supply.

    My mother has never been right since she got the nausea and now they have her on Adavil that keeps in in the clouds and I wonder if it was because of the Digokin…Thanks for the information you have posted and I will be reading all I can on your site about this.

    Steve

    Comment by Steve Emery — May 8, 2008 @ 9:32 pm | Reply

  2. Steve, That is exactly why Don Smith (over at Creative Endeavors) and I have been trying our best to post information on this. If your mother has been on Digitek, you need to inform her doctor and have her blood levels tested for overdose. That is the only real way to know what’s causing her nausea. If she’s taking Digoxin, she should be okay. The problem has been with the Actavis Totowa facility in New Jersey who makes the drug Digitek under the Bertek and UDL Laboratories labels. Digoxin should be okay. Digitek is what’s in question. It’s a simple blood test to determine where her level is for this drug. Nausea is a big indicator.

    Brother John
    Lansdowne, Pennsylvania USA

    Comment by Brother John — May 9, 2008 @ 12:30 am | Reply

  3. Great work boys!

    Comment by Author — May 10, 2008 @ 3:38 pm | Reply

  4. Goooooooooooood morning! I am back! Just hit the wrong button up there and suddenly found myself standing in the parking lot of a truckstop just east of Amarillo, Texas!

    Might have been one of them thar intrusion updates or somethin?

    Actually, your page got more hits than mine did, but the important thing is the information was diseminated and the folks out there got the message.

    I made inquires of my neighbor and she said that she took it, but when it started making her sick, she broke the dosage in half, and she said that she was doing alright. Didn’t seem concerned at all …….. go figure?

    Take care, have a great week.

    DS

    Comment by Don Smith — May 12, 2008 @ 4:52 am | Reply

  5. Man, this is really incredible John, this is really great! (As Tony the Tiger would say) Anything that man designs, uses, can be used for one of two purposes. It can be for good or bad, it can improve things or destroy things (much to our apparent distaste, it always seems to be the later).

    This I believe has done some good, and therefore, makes it all worth it. Just this morning, I am surfing around, and I light on my Highschool webpage over at MyFamily.com and I see a notice where a girl had a massive heart attack and then she expired.

    I cannot help but wonder, “Was she taking this crap?” It has been on my mind all morning long.

    Have a good one my friend, oh yeah, the people at Lavasoft have come around and solved my software issues. Things are looking up.

    DS

    Comment by Don Smith — May 13, 2008 @ 4:30 am | Reply


RSS feed for comments on this post. TrackBack URI

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

The Rubric Theme. Blog at WordPress.com.

Follow

Get every new post delivered to your Inbox.

%d bloggers like this: